Hi my name is Leah, i am 16 years old. i do have Aspergers Syndrome, and other disorders like learning problems. anyway i've been hearing voices in my head for like the past week they did go away for about 2 days but they came back. the voices are NOT GOOD voices, they told me their names the girl is Lillyan and the boy is Andrew. but they will talk to me ,but they will say something mean and frigting and then they will go away for about 5 to 7 minutes then they will come back. they say for example this is what they said one day: i keep track of what they say;
girl and boy: laughing, laughing, laughing
boy; Me and Lillyan are out to get you, laughing, laughing.
girl: You dont know what you are in for, we will get you very soon.
The scary thing is, is that i dont even know these people, i dont even know people with the names Lillyan and Andrew. i try to block them lut but it doesnt help. i did talk to one of the socal workers in school about it, and it was wired because i was telling him about these voices and all of the sudden eveything seemed to get brighter and happer kind of like i was traped a cage where no one was but thses voices. They did go away for like 2 days but now they are back. i do see a psychologcal doctor every month i've been seeing him for 9 years soon it will be 10 years. i dont know what is happing for these voices to come, my psychologcal docor says that it is my anxiety building up, but i have always had anxity, but these studiped voices just appered.i ask them; what they want from me? and why are they attacting me? whats wrong with me? i hate these thing happing to me! am i going crazy?
This experience is an example of auditory hallucinations. They can be very unsettling, but the good news is that they can be treated with medicine. What medicines do you take now? It may just require a change in dose of a medicine you are already taking, or it might be necessary to add a new medicine to take care this new symptom.
Well i've been on alot of medicene ever since i've seen my psychologcal doctor which was 9 years ago, but alot of the medicens i go on make me very mad ( i have anger mangament problems ). i was on Abilify for i like about 5 years, but i am now off of that, i am on Tenex ( i think that is how you spell it ) for my twiching, i statrted of on that with .5MG but my twiching was bad so my psychologcal doctor told us to to go up to 1MG. When i told my parents about these voices they called my psychologcal doctor and he said go back down to .5MG, the voices still came, so i went back to 1MG. i do keep this away from my parents now, i did tell my mom yesterday but she doesnt think that it is anything. as far as the medicenes go i've been on so many but the one that i am on now is tenex!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST